Ableitungsfreie Verfahren ohne Auflösung linearer Gleichungen. (German) Zbl 0183.43802

Full Text: DOI


[1] Altman, M.: An Optimum Cubically Convergent Iterative Method of Inverting a Linear Bounded Operator inHilbert Space. Pacific J. Math.10, 1107–1113 (1960). · Zbl 0095.09401
[2] Kantorowitsch, L. W., undG. P. Akilow: Funktionalanalysis in normierten Räumen (Übersetzung aus dem Russischen). Berlin: Akademie-Verlag. 1964.
[3] Ortega, J. M., andW. C. Rheinboldt: Local and Global Convergence of Generalized Linear Iterations. Technical Report Univ. Maryland. November 1968, 68–82.
[4] Petryshyn, W. V.: On the Inversion of Matrices and Linear Operators. Proc. Amer. Math. Soc.16, 893–901 (1965). · Zbl 0151.19301
[5] Schmidt, J. W.: Eine Übertragung der Regula falsi auf Gleichungen inBanach-Räumen. Z. Angew. Math. Mech.41, T 61-T 63 (1961);43, 1–8, 97–100 (1963).
[6] Schmidt, J. W., undH. Schwetlick: Ableitungsfreie Verfahren mit höherer Konvergenzgeschwindigkeit. Comp.3, 3, 215–226 (1968). · Zbl 0165.17305
[7] Traub, J. F.: Iterative Methods for the Solution of Equations. Englewood Cliffs, New Jersey: Prentice Hall. 1964. · Zbl 0121.11204
[8] Ulm, S.: Über Iterationsverfahren mit sukzessiver Approximation des inversen Operators (russ.). Izv. Akad. Nauk Est. SSR16, 403–411 (1967).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.